Hi everyone. I have a quick question. I just found out today that the thickest my lining will EVER get is a 5.2. Not good. My doctor is going to go ahead anyway with the FET Sunday. Has anyone ever heard of anyone having a successful pregnancy with the low of a lining. My doctor doesn’t sound optimistic. If this doesn’t work I will have to do a gestational doner.
Have you been taking estrace to thicken it up?
I had a lining problem too…what medication regiment has your doctor tried thus far ?
I did try estrace. It didn’t work. This month I was on 4 vial of menopur and Viagra vaginally 4 times a day.
It would seem like there are more options to try…Not sure how your RE can say that your lining is the thickest that it will be without having tried everything. A lining of 5.3 seems very low. How many embies do you have ? I would hate to see you transfer those and risk it not working if there are other things to try to thicken your lining.
Here are the meds that I did for my FET cycle- Estrace vaginally three times daily, Viagra four times daily, Vivelle (etrogen patches) every other day, Delestrogen twice weekly, and progesterone shots that started 1 week before the transfer. The delestrogen was addded about two weeks before my transfer. The vivelle patches also increased according to my weekly estrogen checks. I ended up doing 4 patches every other day. I am still on all of these meds except for the Delestrogen. I also did accupuncture twice weekly for a month before the transfer. I can’t say that I loved the accupuncture but others do. There is significant research out there about the accupuncutre helping with uterine lining issues.
So sorry you are having this frustrating problem. I had to post because I have this issue as well. I will not budge above a 6, which may sound good to you! I am potentially doing my transfer anyway. At some point, you might just have to go for it(or decide to go with a carrier). How many cycles have you been monitored for and are they always stuck at 5.2? Your chances may be lower but There arelots of successes with thin lining.
From what I have heard from 2 re’s and after many cycles of trying to get my lining good (and loads of obsessive Internet searching) is that the problem is poorly understood and there is not real evidence that the various treatments (viagra, aspirin, accu, herbals, etc.) work well if you don’t respond to estrace. (vso411 i would be interested in hearing how much your lining improved on your protocol). I have tried many of these with no success. Accu has done nothing but be relaxing and make me feel like I am doing everything I can. It stinks. Some women just don’t get thick no matter what.
Good luck deciding what to do next.
I am going to write down that list u were on and make an appointment to go over more options with my doctor.
Yes I agree with you on the Acupunture. I have been going for 2 year now and nothing seems to help. It can be relaxing but also sometimes it gives my mind to much time to think while I am there. I have tried all the teas, drinks, you name it I have tried it. My lining just won’t budge over 5.2. So frustrating.
[QUOTE=kornfugate]Yes I agree with you on the Acupunture. I have been going for 2 year now and nothing seems to help. It can be relaxing but also sometimes it gives my mind to much time to think while I am there. I have tried all the teas, drinks, you name it I have tried it. My lining just won’t budge over 5.2. So frustrating.[/QUOTE]
That really stinks! I have 1dd. On her cycle, I was in the 7’s - not fabulous but adequate, but since she was born, 6 is it. I just think something changed from pregnancy.
It sounds like you have tried a lot. Have you ever gone to transfer? Do you have a triple line? My re likes to at least see that when dealing with thin lining.
I know lots of people will say their re won’t transfer below some “minimum” (usually 7 of 8), but that just isn’t so. They want the higher number because they know it’s not an issue at that point, but at the lower levels it is less clear. But any re has had to deal with this problem with some patients and has faced transferring with thin lining. I would just go with your re’s recommendation on this. I really wish you luck.
Thank you so much, everyone. You have given me a little hope and questions to ask. Thank you
I had lining issues and tried everything from various forms of estrogen (patches, pills), aspirin, and Viagra. The thing that worked best for me was L-Arginine, which is a vasodilator, much like Viagra. The Viagra was very irritating and I gave up on it by day 5. I switched to L-Arginine and my lining improved quickly. I took 4,000mg a day in two doses of 2,000 am & pm. I ended up with a lining of 9.5mm, when I always around 6mm in the past.
Thank you SO much. I am going to go buy that tomorrow.
Luv4rachela- quick question. I went to day and got the L-Arginine but can I take that if I am still taking the Viagra suppositories? The doctor wants me to keep taking them till Saturday. I just want to make sure I can take both. Thank you.
In addition to other responses, I would mention nepogen wash. I don’t have this problem, thank God, but I heard about it from others.
I am actually going through the same thing…I am responding to tell you about my meds. In February 2013 we had to freeze our embryos because my lining never got thick enough. We are now in the middle of prepping for an estimated FET on August 22nd.
Right now my meds are as follows: Estrace vaginally 3x a day, Vivelle 0.1 patches starting with one then three now up to four changing every wed and sat…and they also added the delestrogen injection twice a week (tues. and Fri.) plus low aspirin. I go back to the doctor this coming Monday 8-12 to check and see how my lining is doing. It is getting better. I will let you know how mine is from all these meds come Monday. for us all!!!
Thank you. That would be great.
I am at this moment nursing my 4 mos old conceived with a 5mm lining. It can happen!
You can search my prior posts for more info on related threads. Bottom line is my lining was thicker on fresh (like 7mm) than frozen cycles but never really acceptable. My RE would pump me full of estrogen suppository pills and vivelle patches, but they didn’thelp. I did have triple stripe structure which is especially important for thin lining.
Such a frustrating problem to have. Best wishes!
LUV4RACHELA - holy moly just read your signature congratulations lady!!
Oh my God. Thank you so much. I go in for my transfer in an hour and I can’t tell you how much I needed to hear that. Thank you
I feel so bad that I’m just new seeing your question. You are supposed to stop the viagra when you start progesterone. I personally stopped the L-Arginine at the same time. I did not take the viagra & L-Arginine together, but only because the viagra was really irritating my poor whooha. Otherwise, I would have taken them together. Best of luck though & give us some details after ET!!
Jflower2- thanks mama!!
Thank you. That’s what I did. I did both and stopped when they told me to stop the Viagra. Thank you.